# SDR ASAA2019060739609

- Difficulty date: June 3, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 13,510 hours, 4,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR BLEED MAINTENANCE MESSAGE GROUNDED - YES. PERFORMED RESET AND OPS CHECK PER TASK 36-11-00-710-002-A, SYSTEM CHECKS GOOD, NO ACTIVE FAULTS NOTED.  THIS CLEARS MDDR# 67317. REMOVED PLACARD. UPDATED MEL LIST. MCC JOE NOTIFIED.
